# SDR YENA20110420239

- Difficulty date: April 20, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 22,549 hours, 7,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Block
- Part number: E0425A2001
- Condition: Faulty
- Location: R1 Door
- Part time: 22,549 hours, 7,917 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 510 FLL-EWR, ESCAPE SLIDE R1 INOP.  REMOVED AND REPLACED GROUND BLOCK 2504VG.  FAULT CLEARED EMERGENCY LIGHTS OPS CHECK OK PER AMM 33-51-00.
